SP Premium
LINDA25427

SparkPoints
 

Weight

Thursday, December 16, 2010

I'm on new medicines and have gained 7 lbs in the last 10 days, back up to 160 lbs. I know I'm under alot of stress and am having alot of family difficulties but that is nothing new for me . The only thing I can do is keep on trying and never give up on myself. I love you all . God bless. emoticon emoticon emoticon
Share This Post With Others
Member Comments About This Blog Post
  • no profile photo CD6607996
    Hang in there. It's not your fault if the medicine is affecting you that way. Never give up is right!
    emoticon
    3791 days ago
  • no profile photo CD5002230
    Don't sweat what you can't help. Just keep on doing what you know to do. You don't have to be "skinny" to be healthy!!!

    Love,
    Joy
    3792 days ago
  • NOMIS1
    emoticon

    Keep on truckin.
    3792 days ago
  • KAYYVAUGHN
    You'll make it. What you are going through is just part of the journey. It will pass, and you will be back on track. You have many SFs supporting you.
    Kay


    emoticon
    3792 days ago
  • DAWNWATERWOMAN
    NEVER NEVER NEVER NEVER NEVER Give Up! I'm cheering for you. Love, Dawn
    3793 days ago
  • ARCHIMEDESII
    Don't worry ! It's a water weight gain !! I have several friends who changed their birth control. As a result, their weight went up even though no changes were made to their diet or exercise. Some medications can definitely cause a person's weight to go up. Check the side effects of your medication. Weight gain (water retention) could be one of them. If so, you could ask your doctor for a change in medication. Let them know your weight has gone up so that they can make that change.

    emoticon
    3793 days ago
  • KNITTABLES
    emoticon
    3793 days ago
  • no profile photo CD4501477
    Sorry about the gain. Medicine can do that to you sometimes. Just hang in there. How long do you have to take the medicine? emoticon
    3793 days ago
  • PARAEAST
    Linda
    Do not give up. God is with you and He will help you. This time of year there is lot of stress and I know we are having some stress also with our family and all that is going on.
    Praying for you girl too!
    3793 days ago
  • SPARKININFL
    Stress will do that to you! Hubby and I have been talking about stress a lot lately. His body does not react well to stress, so it is important that he have an outlet. Fortunately exercise has become his new tool for this. I hope you find an outlet for your stress. Hang in there and take it one day at a time.
    emoticon
    3793 days ago
  • JUSTPEACHY1
    Linda, Never, never, never give up! Brenda is right, weight loss isn't the main thing. Just take care of yourself and try to enjoy the Holiday Season. I'm sorry about all your stresses - it's important for you to work through those right now. Blessings! Ena
    3793 days ago
  • DEE0973
    Just keep doing the right things, the weight will come off in time. As for your family difficulties, give it to GOD he will get your through. Be Blessed

    Have a Wonderful Holiday
    3793 days ago
  • GATOR12
    NEVER GIVE UP!!! YOU CAN GET THROUGH THIS. THE HOLIDAYS ARE REALLY HARD FOR ME LET ALONE THE STRESS YOU ARE HAVING, TOO. PRAYING YOU WILL FEEL GOD'S PRESENCE AND CAN LEAN ON HIM TODAY. WEIGHT LOSS ISN'T THE MAIN THING!!! LOL & HUGS BRENDA
    3793 days ago
  • OKCPAM
    It's hard to not get discouraged esp when you have been working so hard and then you have to take meds that cause weight gain.
    That just feels like a kick when you are already down. Been there, done that and can relate and moan and groan right along with you. :O)
    But like I always say, ATTITUDE is EVERYTHING and from the sounds of yours, you are going to come up shining in the end.
    This is just a bump in the road of your journey and you will succeed. You know that though.
    Big Hugs coming your way.
    Pam
    3793 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.